In this paper, we have defined an inventive parameter called the nonsplit edge geodetic domination number of a graph, and some of its general properties are studied. The nonsplit edge geodetic domination number of some standard graph is obtained. In this work, we also determine the realization results of the nonsplit edge geodetic domination number and the edge geodetic number of a graph.
Sudhahar, P. Arul Paul and Lisa, J. Jeba
(SI10-054) Nonsplit Edge Geodetic Domination Number of a Graph,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
3, Article 4.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss3/4